| Model Number |
0086998 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional serial numbers: (b)(4).Additional lot numbers : 221694,504903,504905,id411,r212,id411,505861,r225.
Event or Problem Description
A review of the events indicated that fourteen (14) patient samples tested on the echo lumena automated blood bank system produced inaccurate results.A review indicated that ten (10) patient sample tests using the echo lumena automated blood bank system produced three (3) unexpected false negative results for the anti-e antibody; two (2) for the anti-c antibody; two (2) for the anti-jka antibody; one (1) for the anti-fya antibody; two (2) for the anti-k antibody; one (1) for the anti-k antibody and one (1) for the anti-cw antibody.Four (4) instrument malfunctions produced inaccurate abo using the abo forward typing assay based on historical results for the patients; while producing one (1) inaccurate result for anti-a and three (3) for anti-d.Subsequent testing of reagent retention lots, reviews of design history records and reagent antigen validation testing of the initial bulk product used for commercial vialing showed acceptable results.Through post event tests and investigations, no specific causes were determined for the malfunctions.